Multiple noncommutative tori as quantum symmetry groups

Michał Banacki , Marcin Marciniak

Abstract

n/a
Author Michał Banacki (FMPI / ITPA)
Michał Banacki ,,
- Institute of Theoretical Physics and Astrophysics
, Marcin Marciniak (FMPI / ITPA)
Marcin Marciniak,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesJournal of Geometry and Physics, ISSN 0393-0440, (A 25 pkt)
Issue year2018
Vol131
Pages1-22
Publication size in sheets1.05
Keywords in Englishcompact quantum groups, noncommutative torus, multiple noncommutative torus, Hopf algebra, Woronowicz C*-algebra, compact quantum group action
ASJC Classification2608 Geometry and Topology; 3100 General Physics and Astronomy; 2610 Mathematical Physics
DOIDOI:10.1016/j.geomphys.2018.04.010
URL https://doi.org/10.1016/j.geomphys.2018.04.010
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 24-07-2019, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.069; WoS Impact Factor: 2017 = 0.712 (2) - 2017=0.824 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back